References

  1. Mujica J. Complex Analysis in Banach Spaces. North Holland, 1986.
  2. Vasylyshyn T.V., Zagorodnyuk A.V. Polarization formula for $(p,q)$-polynomials on a complex normed space. Methods Funct. Anal. Topology 2011, 17 (1), 75-83.
  3. Vasylyshyn T.V., Zagorodnyuk A.V. Polarization formula and polarization inequality for $(p,q)$-linear mappings. Carpathian Math. Publ. 2009, 1 (2), 128-144. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.